# SDR RRXA000172

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED HOLES, FUSELAGE, FORM NR 84 ITEMS NR 4 AND NR 5  12 FROM EDGE FLANGE DRILLED.  ALSO NUMEROUS DRILLED HOLES THROUGHOUT FLOOR PLANK/PANEL (C1-R7).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.
